# SDR YENA2021070200417

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 56,124 hours, 19,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006333
- Condition: Failed
- Location: Emergency Lights
- Part time: 62,455 hours, 22,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6107, PVD-MCO. EMERGENCY EXIT LIGHT - AFT CABIN BULKHEAD INOP ( EXIT MARKING SIGNS/BULBS (NO PAX) ; REMOVED AND REPLACED AFT GALLEY EPSU IAW AMM 33-51-38. OPS CHECKED NORMAL. MDDR CLEARED.
